Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is this brown discharge from last 2 days ? Iam taking Microgynon 30

I am currently taking Microgynon 30 and having been for 2 months I decided to continue for 2 months as I was due to have a period on holiday. I only have a week left on my second pack then I will be due a period. However the last 2 days I have noticed brown discharge after I have been to the toilet what could this be?
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi,
Thanks for query,
This may be break through bleeding in between period.
if it is thin and foul smelling,go for vaginal swab test for infection.
Ok and bye.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor